Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have implant. Had chest infection and norovirus. Taken antibiotics. Bleeding, tummy pain. Cause?

Ive had the implant for 1 year and 2 months with no bleeding whatsoever. Recently i have been bery ill with a chest infection and norovirus but im on antibiotics and recovering, about 2 days into my illness ive saw spotting when i wnt to the toilet, now im heavily bleeding and got tummy pain this has been going in for 3-4 days now! (before the implant i hardly bled it was very light and only lasted 2-3 days)... Why am i suddenly bleeding?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic.Your periods may change significantly in the first year of using a contraceptive implant. You will usually have irregular periods and may have heavy periods, shorter and lighter periods, or your periods may stop altogether. These changes may settle down after the first year of using implants, but they can sometimes continue as long as the implant is fitted.

Although these changes are not harmful, they may not be acceptable for some women. Your GP may be able to help by providing additional medication if you have prolonged bleeding.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor